# SDR SWAA050720

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 63,398 hours, 31,347 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65771
- Part serial: 6365
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN COCKPIT.  TURNED EQUIPMENT COOLING FAN TO ALTERNATE, SMELL SUBSIDED.  REMOVED AND REPLACED FAN PER MM.
